Uniqueness and variable sharing of q-shift difference polynomials of entire functions

Nintu Mandal, Abhijit Shaw

Abstract


In this paper, we study weighted sharing and characteristics of q-shift difference polynomials of entire functions and obtain a uniqueness theorem concerning weighted z-sharing of certain q-shift difference-differential polynomials of entire functions.

Full Text: PDF

Published: 2020-03-17

How to Cite this Article:

Nintu Mandal, Abhijit Shaw, Uniqueness and variable sharing of q-shift difference polynomials of entire functions, J. Math. Comput. Sci., 10 (2020), 778-792

Copyright © 2020 Nintu Mandal, Abhijit Shaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS